# SDR FDEA201007282738

- Difficulty date: July 28, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545777
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720B, 8" RBL 2 RAM AIR DUCT STIFFENING BOLT CHAFING HOLE IN FUSELAGE SKIN.  CUT OUT DAMAGED AREA FUSELAGE SKIN BS 720C  8  RBL2. DIMENSIONS (1 3/8" X 1 3/8") IAW SRM 53-30-3 FIG 3.  FABRICATED REPAIR DOUBLER MAT USED 2024 T3 .125" DIM (12 1/4" X 9 7/8") AND FILLER 2024 T3 .125" DIM (1 3/8" X 1 3/8") IAW SRM 53-30-3 FIG. 3   REV.103. INSTALLED DOUBLER AND FILLER IAW SRM 51-30-2.
